The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 136 NO.2 / (1997))
Algebraic Families of Analytic Functions, I
M. Briskin, Y. Yomdin,
Pages. 248-267
Abstract
Contents 1. Introduction
2. Recurrency relations for algebraic functions and solutions of algebraic
ODE's
3. Bernstein classes
4. $A_0$-series
5. Linear differential equations of a higher order
Key words
Mathmatical Subject Classification